# SDR DALA2025081506110

- Difficulty date: August 12, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr 8  Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT T/E WEDGE LOWER SURFACE FOUND WORN 18" TO OB EDGE. CORRECTIVE ACTION: NO.8 SLAT T/E WEDGE LOWER SURFACE WORN REPAIRED 18" TO OB EDGE AS PER B767-400 SRM 57-43-02-2R-1 & SRM51-70-10 (1138882)
